Quitting Oxycodone with Loperamide- My story begins... - Part 253

By Jungledog · Apr 9, 2015 · ·
  1. I do not think it was the Cymbalta. The vomiting and nausea has continued even off it. It is most likely my gallbladder. All incidents started after a heavy or fatty meal. I spoke with a surgeon friend yesterday and he will take it out if need be. I restarted the Cymbalta 2 days ago as it does help with the pain. No vomiting. I have been eating really light and low fat. Good thing about all of this shit is I am losing weight.

    Work was awful yesterday. I saw 61 patients myself. Don't ask. Came home and collapsed. One patient who is a friend had to be urgently admitted for a defibrillator insertion because he developed long runs of ventricular tachycardia which is a lethal rythym. He is so fucking lucky we caught it. It is the same rythym loperamide can cause. His though is from heart disease.

    Hope you all have a good day.

Comments

  1. BeachWalk
    okay that work schedule is insane. nothing you don't already know though - just worried about you JD.

    glad you talked to the GI dr and are getting the scopes. hopefully the gall bladder removal will solve the problem. i am truly sorry you're going through such hell.

    i went to my dr yesterday for my month long (and counting) nausea since i got off the opiates - she said it's probably gastritis from the pain meds and so now i'm on prilosec and zofran. i go back in a month and she said if it's not better she's checking my gall bladder. this seems to be gall bladder season. at this point i really would laugh if i could but i'm numb from everything. it's all so f-in ridiculous. and yes the migraines continue to rage on. somebody better get me some medical marijuana stat. i'm at my wits end.

    hugs and love to you.
  2. gbread
    JDog,

    I am glad to hear it's probably only your gallbladder. Hey, it could be worse. I just hope you keep feeling better. Fatty meals make my stomach hurt like hell anyways. And I love French fries so much!

    61 patients is a lot of patients! Jeez. You do work your behind off. No wonder there's little time to mope or focus on withdrawals. loperamide or opiates in general.

    Hell, I'd do better to work more hours then I couldn't whine and mope about my own life. You are such a positive person and it's apparent you have your head on straight. I am prone to self-centeredness anyways and have to constantly practice love and service to others.

    Anywho-- hope you're doing better today. Am hoping only the best for you!!

    Much love,
    GBread:)
To make a comment simply sign up and become a member!